# SDR WX0A071880

- Difficulty date: March 20, 2014
- Submitted: March 21, 2014
- Operation: Air carrier
- Aircraft: N863GA
- Make and model: Doug MD 83
- Aircraft serial: 49911
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Membrane
- Part number: 99236693
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN CUSB WEB MEMBRANE DENTED & CRACKED STATION 165 JUST INBD OF L1 DOOR THRESHOLD.  CUTOUT DAMAGED AREA, HFEC INSPECTED NO CRACKS NOTED IAW NTSPM PROCEDURE 1 06-10-01.001.  FABRICATED REPAIR DOUBLER & INSTALLED IAW SRM 53-01 PAGE 25 FIGURE 4 SHEET 4 NOTE 5.
